# SDR AU510001893

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767-300
- Engine: Rroyce RB211524*
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 271T00424
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CENTER NR 1 HYDRAULIC SYSTEM PRESSURE FILTER BOWL FAILED.  LOSS OF HYDRAULIC FLUID.
